# SDR CA020221019

- Difficulty date: February 18, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 2,911 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: N854115
- Condition: Chipped
- Location: Nr 3 Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF IT WAS NOTED THAT THE ENGINE WAS NOT DEVELOPING FULL POWER.  WHEN THE POWER SETTING WAS REDUCED TO ESTABLISH THE AIRCRAFT ON A DOWNWIND LEG A LOW FREQUENCY ENGINE VIBRATION WAS NOTED.  A 1/4 INCH DIA CHIP WAS FOUND MISSING ON THE CIRCUMFERENCE OF THE EXHAUST VALVE OF NR 3 CYLINDER.
